# SDR CALA2025062605917

- Difficulty date: June 21, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 60,920 hours, 22,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN FS500B PLUS 12" STRINGER 27RC/W REPAIR PER SRM 53-00-01-2R-3. REF NR 2723023 FOR WORK ACCOMPLISHED. ESFR INFORMATION ENTERED. REFERENCE NON-ROUTINE 002723023 FOR WORK DETAILS ACCOMPLISHED. DIP INITIATED TO ACCOMPLISH INSPECTIONS PER SRM 53-00-01-2R-3, P T. 5,D., TABLE 205. AFTER AN INSPECTION THRESHOLD OF 50000 TOTAL FLT CYCLES, DO THE FOLLOWING REPEAT INSPECTIONS: EXT. LFEC INSP ECT EVERY 7000 FLT CYCLS (ARROW 8) , INT. HFEC INSPECT (ARROW 9) EVERY 36000 FLT CYCLS, EXT. LFEC INSPECT (ARROW 10) EVERY 36000 FLT CYCLS, EXT. DETAILED VISUAL (ARROW 5) EVERY 4000 FLT CYCLS, AND INT. DETAILED VISUAL (ARROW 7), EVERY 36000 FLT CYCLES ITEM IS NOT RII, NON-ROUTINE IS DOWNGRADED TO NONE. T
